# SDR 2003FA0000051

- Difficulty date: January 10, 2003
- Submitted: January 10, 2003
- Operation: General aviation
- Aircraft: N4TG
- Make and model: Beech 58
- Aircraft serial: TH335
- Engine: Cont IO520*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part serial: T3080
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENCODER MISSING HIGH ALTITUDE ADJUSTMENT OUT OF THE FACTORY.  THE MM REQUIRES YOU TO CALIBRATE THE ENCODER USING HIGH ALTITUDE AND LOW ALTITUDE ADJUSTMENT POTS.
